B12 and acne

Hi I had 6 b12 injections three months ago and my skin has gone awful as after the injections I started taking oral supplements for two months. I have never had acne in my life and it's getting me down so much I've been given duac gel what I put on at night and a 6 month course of antibiotics it's getting worse !!! But I suppose it has to get worse before it gets better I've been on duac for 3 weeks now no change and antibiotics 9 days still no change as of yet I hope it clears soon as I'm going away in 9 days to work the season abroad 😢. If anyone has any advice or tips please let me know or any foods I can eat to help I just want my skin back to normal ! I've stopped taking b12 supplements for nearly three weeks now I found out it was b12 giving me bad skin it's mostly between my eyebrows cheeks and chin. PLEASE HELP xx

4 Replies

oldestnewest
  • sounds like its not actually you reacting but the bacteria on your skin producing some toxins in response the additional B12 and you are reacting to that on your skin - which would suggest that a good quality skin was might be a better treatment - suggest you discuss with a pharmacist but there was a post by someone recently with a few tips - unfortunately a search isn't bringing it up but suggest you look back through recent posts - think it was in the last few weeks.

  • Hi Laurajayne123 I'm not medically trained but it may either be something in the make up of the injection (personally I had an adverse reaction to hydroxocobamalin when it was introduced in the 1980s) or it may be that the B12 has "kick started" something in your immune system and the acne is a result of your body clearing out something.

    Have you thought of asking your pharmacist for help?

    Hopefully there are others on here who will be able to give you good advice.

  • healthunlocked.com/pasoc/po...

    Some previous discussion with postulated reasons plus possible treatments.

  • Thanks everyone I had a facial the other day cryo freeze and having another one tomorrow as I do hostessing and Modeling abroad and can't bare to leave the house at the moment. It seems to be getting worse I have only stopped supplementing for three weeks tho and the doctor said it will get worse before it gets better with these antibiotics I've been put on Yasmin pill aswell which should hopefully help in going to stop taking the antibiotics soon if I don't see improvement. I have started drinking Lemmon water hopefully that will help my b12 level was only 170 that's why I thought I would take supplements aswell without knowing side affects after my 6 first injections in the space of two weeks thankyou for your help xx

You may also like...